# SDR VNAA2015062600038

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 1,713 hours, 1,664 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Failed
- Location: Lt Windshield
- Part time: 1,713 hours, 1,664 cycles
- Component: Windshield, Ppg
- Component part number: 601R3303327
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT WINDSHIELD HEAT CAUTION MESSAGE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, MOVED WINDSHIELD TEMPERATURE SENSOR WIRES AT TERMINAL TO SELECT SPARE TEMPERATURE SENSOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
